| Model Number |
RNS-9703-019 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the rns was showing comm loss.The issue started in the upper left and the sector turned yellow.Then the entire screen went into comm loss with distortion.The bme believed that the issue was a network communication issue, not due to a server.There was a latency issue.Nk ts advised that the bme check all of the cabling connections and swap the rns with a known working rns.No patient harm was reported.Nihon kohden continues to investigate the reported event.
Event or Problem Description
The customer reported that the rns was showing comm loss.The issue started in the upper left and the sector turned yellow.Then the entire screen went into comm loss with distortion.